American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 190 found      Go to page: < 2 3 4 5 6 7

[121] Ira Rosenholtz. Counting fixed points . Proc. Amer. Math. Soc. 86 (1982) 341-344. MR 667303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] J. Cano. Common fixed points for a class of commuting mappings on an interval . Proc. Amer. Math. Soc. 86 (1982) 336-338. MR 667301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Thakyin Hu and Harvey Rosen. Locally contractive and expansive mappings . Proc. Amer. Math. Soc. 86 (1982) 656-662. MR 674100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Mau Hsiang Shih and Cheh Chih Yeh. On fixed point theorems of contractive type . Proc. Amer. Math. Soc. 85 (1982) 465-468. MR 656125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Ch’i Lin Yen. Fixed points of nonexpansive condensing multivalued mappings on metric spaces . Proc. Amer. Math. Soc. 84 (1982) 415-419. MR 640244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] J. F. McClendon. Fixed points of subopen multifunctions . Proc. Amer. Math. Soc. 84 (1982) 425-428. MR 640246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Patricia H. Carter. An improvement of the Poincar\'e-Birkhoff fixed point theorem . Trans. Amer. Math. Soc. 269 (1982) 285-299. MR 637039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Lech Pasicki. A fixed point theory for multivalued mappings . Proc. Amer. Math. Soc. 83 (1981) 781-789. MR 630055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Shih Sen Chang. A common fixed point theorem for commuting mappings . Proc. Amer. Math. Soc. 83 (1981) 645-652. MR 627712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Lex G. Oversteegen and E. D. Tymchatyn. On atriodic tree-like continua . Proc. Amer. Math. Soc. 83 (1981) 201-204. MR 620013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] W. A. Kirk. An abstract fixed point theorem for nonexpansive mappings . Proc. Amer. Math. Soc. 82 (1981) 640-642. MR 614894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] M. Maiti and A. C. Babu. On subsequential limit points of a sequence of iterates . Proc. Amer. Math. Soc. 82 (1981) 377-381. MR 612723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Dale E. Alspach. A fixed point free nonexpansive map . Proc. Amer. Math. Soc. 82 (1981) 423-424. MR 612733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] John R. Martin. Fixed point sets of ${\rm LC}\sp{\infty }$, $C\sp{\infty }$\ continua . Proc. Amer. Math. Soc. 81 (1981) 325-328. MR 593482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] J. B. Fugate and T. B. McLean. Compact groups of homeomorphisms on tree-like continua . Trans. Amer. Math. Soc. 267 (1981) 609-620. MR 626493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Stephanie M. Boyles. A counterexample to the bounded orbit conjecture . Trans. Amer. Math. Soc. 266 (1981) 415-422. MR 617542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Stephanie M. Boyles. An example of a fixed point free homeomorphism of the plane with bounded orbits. Bull. Amer. Math. Soc. 3 (1980) 1028-1030. MR 585183.
Abstract, references, and article information   
View Article: PDF

[138] H. L. Smith and C. A. Stuart. A uniqueness theorem for fixed points . Proc. Amer. Math. Soc. 79 (1980) 237-240. MR 565346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] A. Lau. Plane continua and transformation groups . Proc. Amer. Math. Soc. 78 (1980) 608-610. MR 556642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Sam B. Nadler. Fixed points for confluent maps onto disks . Proc. Amer. Math. Soc. 78 (1980) 116-118. MR 548096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Jean-Pierre Aubin and Jerrold Siegel. Fixed points and stationary points of dissipative multivalued maps . Proc. Amer. Math. Soc. 78 (1980) 391-398. MR 553382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] K. M. Das and K. Viswanatha Naik. Common fixed-point theorems for commuting maps on a metric space . Proc. Amer. Math. Soc. 77 (1979) 369-373. MR 545598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Arne Brøndsted. Common fixed points and partial orders . Proc. Amer. Math. Soc. 77 (1979) 365-368. MR 545597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Gerald Jungck. Periodic and fixed points, and commuting mappings . Proc. Amer. Math. Soc. 76 (1979) 333-338. MR 537100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Ludvik Janos, Hwei Mei Ko and Kok Keong Tan. Edelstein's contractivity and attractors . Proc. Amer. Math. Soc. 76 (1979) 339-344. MR 537101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Brian Fisher. Quasicontractions on metric spaces . Proc. Amer. Math. Soc. 75 (1979) 321-325. MR 532159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Harvey Rosen. Fixed points of sequences of locally expansive maps . Proc. Amer. Math. Soc. 72 (1978) 387-390. MR 507344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] R. K. Bose and R. N. Mukherjee. On fixed points of nonexpansive set-valued mappings . Proc. Amer. Math. Soc. 72 (1978) 97-98. MR 0488002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Jean E. Roberts. A stronger Borsuk-Ulam type theorem for proper $Z\sb{p}$-actions on ${\rm mod}\ p$ homology $n$-spheres . Proc. Amer. Math. Soc. 72 (1978) 381-386. MR 507343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Ludvik Janos and J. L. Solomon. A fixed point theorem and attractors . Proc. Amer. Math. Soc. 71 (1978) 257-262. MR 0482716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 190 found      Go to page: < 2 3 4 5 6 7